South Dakota, 2013Flash Flood in South Dakota, May 27, 2013
May 27, 2013 · NWS FSD · 1 event in 1 county or zone
Thunderstorms produced heavy rain which caused flash flooding of roads south of Canton on the morning of May 27th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced heavy rain which caused flash flooding of roads south of Canton on the morning of May 27th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at May 26, 11:45 PM CST, 45 minutes earlier.
Area forecast discussion, May 26, 11:45 PM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1245 AM CDT MON MAY 27 2013
.UPDATE...
ISSUED AT 941 PM CDT SUN MAY 26 2013
HAVE BEEN MAKING ADJUSTMENTS FOR THE ROUND OF MODERATE CONVECTION
THAT STARTED IN SOUTHEAST SD NORTH OF I-90 THEN WORKED ITS WAY EAST
THEN SOUTHEAST...RIGHT NOW MAINLY OVER NORTHWEST IA. NOT MUCH TO
THE NORTH AND WEST BUT THAT WILL NOT LAST LONG AS NE STORMS
APPROACHING OUR SOUTHWEST CORNER. THIS IS THE AREA THAT WE HAVE
BEEN EXPECTING TO DEVELOP AND MOVE NORTHEAST INTO OUR AREA DURING
THE NIGHT AND THERE ARE NO SIGNS TO CHANGE THAT IDEA...OR THE
HEAVY RAIN AND FLASH FLOOD THREAT. MODELS ARE SENDING MIXED AND AT
TIMES MISLEADING SIGNALS WHICH SEEM TO STEM FROM NOT EVEN
HANDLING THE EXISTING/INITIAL CONVECTION VERY WELL. WHILE WE HAD
TO ADJUST FOR THE CURRENT ROUND NOW OVER NORTHWEST IA...THAT NE
CONVECTION SEEMS TO BEAR OUT OUR FORECAST FOR THE REST OF THE
NIGHT. COOLING AT THE SURFACE HAS BEEN GREATER THAN EXPECTED
INCLUDING SOME COOLING OR FAILURE TO RISE OF DEW POINTS. SINCE
ACTIVITY IS DRIVEN MAINLY WELL ALOFT...THIS MAY NOT MEAN MUCH BUT
IT COULD REPRESENT A SHARPENING OF THE BOUNDARY UPSTAIRS...SINCE
IT CERTAINLY IS DOING THAT AT LOW LEVELS. WHETHER STORMS WILL
SPREAD WELL NORTH OF THE BOUNDARY AS EXPECTED OR TEND TO HUG IT A
BIT MORE IS NOT CERTAIN...BUT SINCE WE ARE NOT SURE OF MUCH CHANGE
ALOFT HERE...THE HEAVY RAIN AND FLASH FLOOD THREAT SOUTHEAST STILL
IS RIPE. IF THE THREAT IS A TAD LESS THIS FAR NORTH AT FSD...THE
EXTREME RIPENESS CAUSED BY LAST NIGHTS HEAVY RAIN MORE THAN
COMPENSATES FOR THAT CHANCE...SO NO CHANGE IN THE WATCH.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 337 PM CDT SUN MAY 26 2013
MAIN FORECAST FOCUS CONTINUES TO BE ON CONVECTIVE EVOLUTION AND
HEAVY RAINFALL POTENTIAL FOR TONIGHT. MAIN SURFACE WARM FRONT HAS
NOT MOVED MUCH SINCE YESTERDAY AFTERNOON AND IS STRETCHED FROM
SOUTHEAST NEBRASKA...NORTHWEST TOWARD SOUTHWEST SOUTH DAKOTA WHERE
IT BECOMES ILL-DEFINED DUE TO RESIDUAL CONVECTIVE OUTFLOW. THE MAIN
CHALLENGE WILL BE THE LOCATION OF THE HEAVIEST RAINFALL AXIS
TONIGHT. THE SITUATION IS SOMEWHAT SIMILAR TO LAST NIGHT IN THAT
CONVECTION IS EXPECTED TO DEVELOP ON NOSE OF LOW LEVEL JET IMPINGING
THE ELEVATED WARM FRONTAL BOUNDARY...AND CONVECTION IS ALSO EXPECTED
TO INITIATE THIS AFTERNOON ALONG THE TROUGH IN THE LEE OF THE
ROCKIES WITH FORCING FROM VORT MAX CURRENTLY OVER COLORADO PER WATER
VAPOR IMAGERY...THEN PUSH ACROSS THE AREA IN THE FORM OF A MCS
OVERNIGHT. THE DIFFERENCES ARE THAT THE UPPER FLOW OVERHEAD IS MORE
SOUTHWESTERLY...AND THE VORT MAX IS MORE TRANSIENT...SO MCS MAY MOVE
THROUGH A BIT QUICKER LATE TONIGHT. BASED ON FORECAST SOUNDINGS
BECOMING CONVECTIVELY UNSTABLE ABOVE ABOUT 925MB TONIGHT AS STRONG
BOUNDARY LAYER INVERSION RE-ESTABLISHES WITH LOW STRATUS...FGEN AND
THETA-E ADV FORCING ALONG 925MB FRONT LOOKS TO SET UP ACROSS THE
SOUTHERN CWA...MAINLY SOUTH OF INTERSTATE-90...RIGHT AROUND WHERE
THIS AFTERNOON'S CONVECTION IS PUSHING ACROSS. SOUTHERLY LOW LEVEL
JET SHOULD DEVELOP AROUND 03Z AGAIN AND CONTINUE TO ADVECT AMPLE
MOISTURE INTO THE ALREADY UNSTABLE AIRMASS. THEN MAIN WAVE FROM THE
WEST LOOKS TO PUSH THROUGH THE AREA FROM WEST TO EAST MAINLY BETWEEN
04Z AND 12/15Z. LATEST MODELS SHOW HEAVIEST PRECIP SHIFTED A BIT
FARTHER SOUTH...HOWEVER WITH A LARGE SWATH OF HEAVY RAIN THAT FELL
LAST NIGHT IN SAME AREA...FLASH FLOOD WATCH LOOKS VERY WARRANTED AS
SATURATED GROUNDS WILL NOT BE ABLE ABSORB VERY MUCH. MODELS WERE TOO
FAR SOUTH WITH INITIATION LAST NIGHT AS WELL. WHILE HEAVY RAIN
CONTINUES TO BE THE FOCUS...1500-2000 J/KG MUCAPE VALUES ALONG AND
SOUTH OF THE LOW-LEVEL BOUNDARY AND MODERATE DEEP LAYER SHEAR OF
25-35 KT WILL MAKE LARGE HAIL AND DAMAGING WIND GUSTS /ESPECIALLY
WITH MCS/ POSSIBLE TONIGHT...MAINLY ALONG THE SOUTHERN BORDER OF CWA
ACROSS AND AROUND THE MO RIVER VALLEY.
WHILE MCS SHOULD EXIT THE REGION TOMORROW MORNING...AIRMASS REMAINS
UNSTABLE AND ANY WEAK IMPULSES AND OUTFLOW BOUNDARIES WILL GENERATE
MORE CONVECTION...ALTHOUGH NOT EXPECTING IT TO BE WIDESPREAD. HAVE
KEPT CHANCE POPS IN THROUGH MUCH OF THE DAY AND AFTERNOON DESPITE NO
STRONG IMPULSE.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 337 PM CDT SUN MAY 26 2013
THE ACTIVE WEATHER PATTERN CONTINUES THROUGH THE BULK OF THE MID AND
LONG RANGE...WITH THE POTENTIAL FOR A BREAK IN THE WET WEATHER
POTENTIALLY ARRIVING AROUND THE SUNDAY TIME FRAME. DIRTY SOUTHWEST
FLOW REMAINS THE NAME OF THE GAME THROUGH THE END OF THIS WEEK
THANKS TO THE VERY SLOW EASTWARD PROGRESSION OF THE UPPER LEVEL
TROUGHING OVER THE INTER-MOUNTAIN WEST. NUMEROUS SHORTWAVES OF
VARYING STRENGTH ARE EXPECTED TO TRACK ALONG THIS FLOW INTO THE
CENTRAL AND NORTHERN PLAINS...WHICH COMBINED WITH A VERY MOIST
AIRMASS AND AN ACTIVE LOW LEVEL JET WILL BRING PERIODIC SHOWERS AND
THUNDERSTORMS TO THE ENTIRE FORECAST AREA.
CONVECTION WILL LARGELY REMAIN DIURNALLY FOCUSED...WITH THE LOW
LEVEL JET KICKING IN LATE EVENING AND OVERNIGHT ALLOWING FOR GREATER
COVERAGE IN THE PRECIPITATION. HOWEVER...CANNOT RULE OUT ACTIVITY
DURING THE DAYTIME AS WELL WITH BOUNDARIES AND SHORTWAVES KEEPING
THINGS ACTIVE. THIS IS ESPECIALLY TRUE THURSDAY AND FRIDAY AS THE
MORE SUBSTANTIAL UPPER TROUGH PUSHES INTO THE CENTRAL AND NORTHERN
HIGH PLAINS AND A SURFACE LOW DEEPENS NEARBY. AGAIN...TIMING
INDIVIDUAL WAVES REMAINS DIFFICULT AT THIS TIME HOWEVER GIVEN THE
RECENT HEAVY RAINFALL IN THE REGION AND THE CONTINUED HIGH PW
VALUES...ADDITIONAL HEAVY RAINFALL IN THUNDERSTORMS WILL BE
PROBLEMATIC AND FLOODING CONCERNS WILL LIKELY LINGER.
SEVERE WEATHER WILL ALSO REMAIN A CONCERN THROUGH THE MID
RANGE...WITH POTENTIAL INSTABILITY RISING TO AROUND 2000+ J/KG AND
DECENT SHEAR PROFILES ON TUESDAY AND WEDNESDAY FOR PORTIONS OF THE
FORECAST AREA. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE IN THE
MISSOURI VALLEY IN THE EVENING AS THE LOW LEVEL JET ONCE AGAIN
INTENSIFIES WITH A LESSER THREAT MOVING FURTHER NORTH INTO THE I90
CORRIDOR OVERNIGHT. BETTER OVERALL DYNAMIC STRUCTURE ON WEDNESDAY
AND WEDNESDAY NIGHT MAY LEAD TO AN EVEN GREATER POTENTIAL FOR SEVERE
STORMS ESPECIALLY IF MORE ACTIVE BOUNDARIES SET UP NEAR THE REGION.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1245 AM CDT MON MAY 27 2013
MVFR-IFR STRATUS WILL PERSIST ACROSS MUCH OF THE AREA THROUGH MONDAY
MORNING...THEN EXPECTED TO IMPROVE TO PRIMARILY VFR 19Z-21Z MONDAY.
ANOTHER ROUND OF MODERATE TO HEAVY RAIN WITH THUNDERSTORMS WILL MOVE
ACROSS THE AREA THIS MORNING...MAINLY ALONG AND SOUTH OF INTERSTATE
90. THIS AREA OF STORMS EXPECTED TO PUSH EAST OF THE AREA MONDAY
MORNING. MVFR-IFR VISIBILITY POSSIBLE WITHIN TSRA. AFTER PARTIAL
CLEARING/VFR PERIOD MONDAY AFTERNOON...ANOTHER WAVE WILL BRING THE
CHANCE OF THUNDERSTORMS AND MVFR CONDITIONS BACK TO THE REGION MONDAY
EVENING.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR SDZ061-062-
065>071.
MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR IAZ001>003-
012>014-020>022-031-032.
NE...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR NEZ013-014.
&&
UPDATE...
SHORT TERM...
LONG TERM...
AVIATION...JHHazardous weather outlook, May 26, 10:16 AM CST, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1116 AM CDT SUN MAY 26 2013
SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1116 AM CDT SUN MAY 26 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS...
THUNDERSTORMS WITH AREAS OF HEAVY RAINFALL WILL CONTINUE THIS
LATE MORNING AND EARLY AFTERNOON ACROSS AREAS SOUTH OF HIGHWAY 9
IN NORTHWEST IOWA. A FEW STORMS MAY PRODUCE DIME TO NICKEL SIZE
HAIL. ANOTHER CLUSTER OF THUNDERSTORMS WILL MOVE SOUTHEAST FROM
AROUND HURON AND SIOUX FALLS TOWARD SOUTHWEST MINNESOTA THROUGH
LATE MORNING TO EARLY AFTERNOON. THESE STORMS ARE NOT EXPECTED TO
BE SEVERE.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP THIS
EVENING WITH INITIATION FROM PARTS OF WESTERN SOUTH DAKOTA TOWARD
THE LOWER MISSOURI VALLEY. THESE STORMS COULD INITIALLY BE SEVERE
WITH POTENTIAL FOR HAIL UP TO PING PONG BALL SIZE AND WIND GUSTS
TO 60 MPH. AS THE NIGHT PROGRESSES...A LARGE COMPLEX OF STORMS IS
AGAIN EXPECTED TO DEVELOP...AFFECTING AREAS MAINLY ALONG AND
SOUTH OF INTERSTATE 90. TRAINING STORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL... WITH ISOLATED STORM CAPABLE OF
HAIL TO QUARTER SIZE WELL INTO THE NIGHT ALONG THE SOUTHERN EDGE
OF THE BAND.
FLOODING...
SEVERAL SMALL CREEKS AND STREAMS ACROSS NORTHWEST IOWA REMAIN IN
FLOOD EARLY THIS MORNING...AND HEAVY RAINFALL CONTINUES TO
PRODUCE A FLASH FLOOD THREAT SOUTH OF HIGHWAY 9 AND NORTH OF
HIGHWAY 20. FLOODING CONTINUES THIS MORNING ALONG THE BIG SIOUX
RIVER AROUND SIOUX FALLS...AND THE FLOYD RIVER NEAR ALTON.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTHEAST SOUTH
DAKOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. THIS IS
PRIMARILY IN RESPONSE TO THE THREAT FOR ADDITIONAL HEAVY RAINFALL
DEVELOPING TONIGHT...WHERE ANOTHER 2 TO 5 INCH RAINFALL WILL BE
POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED BY MEMORIAL DAY LATE
AFTERNOON AND EVENING...AND AGAIN TUESDAY...EACH WITH THE THREAT
FOR A SEVERE STORM.
THE UNSETTLED PATTERN WILL CONTINUE THROUGH MUCH OF THE UPCOMING
WEEK WITH PERIODIC CHANCES FOR THUNDERSTORMS THROUGH FRIDAY.
SEVERE STORMS WILL REMAIN A POSSIBILITY AROUND THE
AREA...FOCUSING MAINLY DURING LATE DAY AND EVENING HOURS. THE
RISK FOR FLASH FLOODING WILL BE MODERATE TO HIGH...GIVEN THE
POTENTIAL FOR SEVERAL ROUNDS OF HEAVY RAINFALL. HOWEVER...FOR
EACH OF THE FLOODING AND SEVERE WEATHER THREATS LATER INTO THE
WEEK...IT IS DIFFICULT TO LOCATE WHERE THE GREATEST RISK IS AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 700 PM CDT THROUGH AND
NEAR THE MISSOURI RIVER VALLEY.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Special weather statement, May 26, 6:52 PM CST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
752 PM CDT SUN MAY 26 2013
MNZ071-072-080-081-089-090-097-270200-
LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-
INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON...
IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE
752 PM CDT SUN MAY 26 2013
...SPECIAL WEATHER STATEMENT...
AT 750 PM CDT...THUNDERSTORMS WITH SMALL HAIL...HEAVY RAIN...AND
DEADLY LIGHTNING EXTENDED FROM PIPESTONE COUNTY INCLUDING THE
PIPESTONE AREA...SOUTHEAST INTO NOBLES COUNTY...BOTH WEST AND EAST
OF WORTHINGTON. THE STORMS WERE MOVING NORTHEAST AT 30 MPH AND
WILL LIKELY REACH THE AREA FROM RUSSEL...TO LAKE SHETEK STATE
PARK...TO WINDOM...AND JACKSON BY 845 PM CDT.
Local storm report, May 26, 9:05 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1005 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 2 E CLEGHORN 42.81N 95.67W
05/26/2013 E0.50 INCH CHEROKEE IA PUBLIC
&&
ADAMSSpecial weather statement, May 26, 9:08 PM CST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1008 PM CDT SUN MAY 26 2013
IAZ013-270415-
OBRIEN-
INCLUDING THE CITIES OF...SHELDON...HARTLEY...SANBORN
1008 PM CDT SUN MAY 26 2013
...SPECIAL WEATHER STATEMENT...
AT 1006 PM CDT A THUNDERSTORM PRODUCING ONE HALF TO THREE QUARTER
INCH DIAMETER HAIL...AS WELL AS HEAVY RAIN...WAS LOCATED IN
NORTHERN CHEROKEE COUNTY MOVING EAST NORTHEAST AT 30 MPH. HALF
INCH DIAMETER HAIL WAS REPORTED 2 MILES EAST OF CLEGHORN AT 958 PM
CDT. THIS STORM AND OTHERS DEVELOPING NEARBY WILL AFFECT THE AREA
THROUGH 1100 PM CDT. A FLASH FLOOD WATCH REMAINS IN EFFECT.
Local storm report, May 26, 10:26 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1126 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM NON-TSTM WND GST JACKSON 43.62N 94.99W
05/26/2013 M45 MPH JACKSON MN ASOS
&&
ADAMSLocal storm report, May 26, 10:28 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1128 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM NON-TSTM WND GST CHAMBERLAIN 43.81N 99.32W
05/26/2013 M44 MPH BRULE SD ASOS
&&
ADAMSFlash Flood, Lincoln
- When
- May 27, 12:30 AM CST to 2:30 AM CST
- Where
- Lincoln County, 3.6 mi SSE of Canton to 3.42 mi SSW of Canton
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 43.250, -96.580
Heavy rainfall of 4 inches caused flooding of roads.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, May 27, 20132 injured · $9.8 million · EF3 · 11 events
- Tornado and Hail in Nebraska, May 27, 2013$16 million · EF2 · 14 events
- Rip Currents in Florida, May 27, 20131 death · 1 injured · 2 events
- Flood in Alaska, May 27 to 31, 2013$15 million · 1 event
- Damaging Winds in Illinois, May 27, 2013$961,000 · 70 kt wind · 21 events
- Tornadoes and Flash Flooding in Nebraska, May 27, 2013EF2 · 10 events
- Tornado and Hail in Kansas, May 27, 2013EF2 · 3 events
- Hail in Wyoming, May 27, 2013$500,000 · 1.75 in hail · 1 event
- Flood in Alaska, May 27 to 29, 2013$250,000 · 1 event
- Hail in South Dakota, May 27, 2013$150,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Oklahoma, May 27, 2013$102,000 · 1.75 in hail · 17 events
- Flood and Damaging Winds in Indiana, May 27, 2013$32,000 · 56 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 452831.